# SDR EVCA201603151

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N563AE
- Make and model: Bell 206L-4
- Aircraft serial: 52475
- Aircraft time: 63 hours, 155 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206063632102
- Condition: Leaking
- Location: Zone 100
- Part time: 63 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON PRE-FLIGHT PILOT FOUND FUEL POOLING UNDER ACFT.  UPON INSPECTION FOUND THAT FUEL WAS SEEPING THROUGH THE RT FWD FUEL CELL, PN 206-063-632-102.  FUEL PERMEATING THROUGH RUBBER CELL MEMBRANE.
